# SDR HALA2012022400072

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 13,499 hours, 7,281 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Pump
- Part number: 7700915REVA
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

LAVATORY SMOKE ALERT WITH ODOR.  RETURN TO GATE, AFT RT LAVATORY LOCKED CLOSED.  R & R CHEMICAL INJECTION PUMP AND ENVIROMENTAL CLEAN, OPS AND LEAK CHECKED OK IAW AMM 38-32-01.
